MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY ASSURA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3257-40Q
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is included in the battery performance alert advisory issued by abbott on 28 august 2017.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician and the device was explanted.Patient condition was stable after the procedure.
 
Additional Manufacturer Narrative
Additional information: h6.

Brand Name
UNIFY ASSURA ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10810469
Report Number2017865-2020-17406
Device Sequence Number4141444
Product Code NIK
UDI-Device Identifier05414734505635
UDI-Public05414734505635
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse Practitioner
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model NumberCD3257-40Q
Device Catalogue NumberCD3257-40Q
Device Lot Number3772250
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/24/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0004-2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;